MAUDE Adverse Event Report: PHILIPS VOLCANO EAGLE EYE PLATINUM CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO EAGLE EYE PLATINUM CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900P
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).Facility declined to provide patient information of id, gender, age, and weight.No information available.The implant or explant dates are not applicable to this device.Concomitant medical products: no information available.The device was discarded on site and will not be returned to the manufacturer.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported that a device labeled as "demo" [demonstration] and "not for human use" was used during a patient procedure.The product performed as intended and no injuries were reported.Additional information received stated the patient is doing very well; no complications.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This product problem is being submitted because the sterility of the device, at the time of use, cannot be confirmed by the manufacturer.

Brand Name
EAGLE EYE PLATINUM CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
2870 kilgore road
rancho cordova CA 95670
MDR Report Key8844408
Report Number2939520-2019-00046
Device Sequence Number242846
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278(17)200731(10)0301478184(90)989609002381
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K143701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number85900P
Device Catalogue Number809746001
Device Lot Number0301478184
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005